# SDR DALA2021122308026

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 52,710 hours, 27,283 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORT ODOR IN AFT CABIN. COMPLIED WITH NO GO ODI PROCEDURES ATA 2172 AND WORK CARD 0550- 2002. ODOR TYPE 9 MISC. NO ISSUES NOTED. NEW CABIN INTERIOR PROBABLE CAUSE. MCC NOTIFIED. (LP# 7071718)
